Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topomax /Zonegran--thank you, Kathie

Posted by kathai on August 26, 2004, at 16:26:48

In reply to Re: Topomax /Zonegran--thank you, Kathie kathai, posted by rockette on August 26, 2004, at 14:25:46

> Well, hang in there...I hope you have some support for your heartbreak. You are right to give it some time knowing that you won't be feeling good no matter what the medication does right now. Be thinking of you, keep in touch with the postings! K

> Thank you so much for your kind words. It is a very difficult time. Headaches and depression go hand-in-hand, add heartbreak to the mixture and I don't think any medication could help right now. but I do think the change from Topomax to Zonegran was a smart move--no problems noted.
>
>
> > Oh My God, I am sooo sorry for your loss. This is so unimportant right now, but your side effects sound just like mine. I went to the hairdressers today and all of the hairdressers in the shop had a discussion about how dry and damaged my hair is...my hair has always been my crowning glory (very healthy and down to my elbows until about 2 years ago)so it was a puzzlement...but now to me anymore!! anyway...I am so sorry for your loss. I am sure it adds to the depression etc.
> >
> >
> > > I am free of Topomax for about one month now. Slowly tapered off. Had been taking it for migraines but was unhappy with the hairloss and still got some "break-through" migraines (2 or 3 a month--though not as severe as previously). Had little or no sex drive while taking the Topomax (it hasn't returned--sad husband!)
> > > So now have been taking Zonegran (100 mg at night) for about a month. Have NOT noticed any great change. Hair is still dry like straw but not falling out, still getting headaches (wake up during night with them frequently but often they will go away if I get up--usually at 4 a.m.) Will take "Amerge" for break-through headaches and that usually will stop them (not this past week-end though.)
> > > Our family has suffered the tragic loss of my newborn granddaughter this month so that may also be adding to my headaches, lethargy and depression.
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kathai thread:50878
URL: http://www.dr-bob.org/babble/20040825/msgs/382620.html